Ask a doctor

Dermal filler to fill gap ob bridge nose?

One side looks more fuller than other side and my eyebrow seems heavier but also had botox in forehead and the administrator said I had droopy eye because of botox but my eye looks really heavy and thought it might have been too much filler in as well? Thanks Julie

Doctor Answers (1)

Botox and Filler.

+1
1.  Droopy eyelid can sometimes occur when Botox is used on the mid and upper forehead (frontalis muscle) and this allows the eyebrows to drop.
2.  Yes if excessive filler was used at the upper portion of the nose then this can cause the upper eyelid to appear heavy.  Excess filler can be removed with a Hyaluronidase injection.
All the Best!
Thanks, Dr. Tony Perkins.


Short Hills Plastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.